# SDR UIEA2017060500916

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175003
- Part serial: 811175
- Condition: Chafed
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PNEUMATIC CROSSOVER DUCT ISOLATION BYPASS CHECK VALVE FOUND FLAPPER LOOSE AND INTERNAL HOUSING WITH A CHAFE.  THE CROSSOVER DUCT ISOLATION BYPASS CHECK VALVE WAS REMOVED, REPLACED, AND TESTED IAW AMM 36-11-05, REV 121.  FOUND SATISFACTORY.
